# SDR FDEA201206032067

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 66,783 hours, 14,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT DISCOVERED DOOR R-1 EMERGENCY ESCAPE SLIDE PRESS TO TEST INDICATOR DID NOT ILLUMINATE WHEN PRESSED.   REPLACED BATTERIES IAW SMP, OPS CHECKED NORMAL, OK FOR SERVICE.
